# SDR USAA990888

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 328-344
- Part time: 30,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 1 INCH STATION 328-344 RBL 10.5 INTERCOSTAL.  CORROSION LEVEL 1.  REPAIRED PER SRM 53-10-02.  (M)
